# SDR USAASB99188

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 2613 · Overheat Detection
- Part: Wire Harness
- Part number: 6131508551
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 8574 - FLIGHT RETURNED TO FIELD AT PIT TWO TIMES FOR A NR 2 ENGINE OVERHEAT LIGHT ILLUMINATING DURING CLIMB-OUT.  BOTH TIMES THE LIGHT EXTINGUISHED WHEN POWER WAS REDUCED TO IDLE.  BOTH FLIGHT LANDED WITHOUT FURTHER INCIDENT WITH THE NR 2 ENGINE AT IDLE.  NO EMERGENCIES WERE DECLARED AND NO ENGINE SHUTDOWNS OCCURRED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE SOFT CORE HARNESS ASSEMBLY.  RAN ENGINE AT POWER SETTING.  OVERHEAT LIGHT DID NOT ILLUMINATE.  OPERATIONAL CHECK GOOD.  (M)
